# SDR HALA2021060900066

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 28,536 hours, 37,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR (1L) EXIT SIGN LIGHT INOP. RELAMPED DOOR 1L EXIT SIGN LIGHT. LIGHT OPS CHK OK.
